How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site.
    Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask Dr. David Your Own Question
Dr. David
Dr. David, Board Certified Physician
Category: Medical
Satisfied Customers: 42811
Experience:  Experienced Physician trained in New York City. I'm ready to help.
41363181
Type Your Medical Question Here...
Dr. David is online now
A new question is answered every 9 seconds

I have been taking lisinopril years without any noticeable

Customer Question

I have been taking lisinopril for several years without any noticeable side affects, but now I am experiencing extreme exhaustion, dry throat, and prolonged coughing.
Could the problem still be lisinopril ?
Submitted: 10 months ago.
Category: Medical
Expert:  Dr. David replied 10 months ago.

This is Dr. David

lisinopril often will cause cough as a side effect.

prolonged cough can cause dry throat.

lisinopril can cause fatigue.

you should talk to your doctor about stopping the lisinopril and changing you to another blood pressure medication

like a beta blocker or a calcium channel blocker.

your fatigue should also be worked up with more blood work

to check your CBC, hemoglobin levels, ferritin, iron levels, B12, Vitamin D, thyroid hormone levels to start with

let me know if you have other questions.

if done for now, please leave positive rating above the chat box so I can get credit for helping you today

we only get credit for helping clients after positive feedback

you can always reach me with "a question for Dr. David" in the medicine or oncology categories if you have any other questions

here is my website if you need to reach me again:

http://www.justanswer.com/medical/expert-dr-david/

Thanks for using JustAnswers.com

Related Medical Questions